Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Hi everyone, new here!

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Hi everyone, new here!

    Hi Guys,

    Im new to this website, I just came across it whilst googling for some info one the pill i have been prescribed today.
    I have been to the doctor today and she gave me Dianette for my extremely irregular and unpredictable periods. So tonight I have taken my first pill as instructed even though I did not come on my period today but because im so irregular I dont know when that would be so i went ahead and started my pack today.
    This is the first time ive ever been on the pill and I have spent most of today researching and reading reviews of Dianette. I have now got myself totally paranoid about blood clots, weight gain depression and all the rest of it but the thing thats freaking me out the most is the blood clot stories I have read today.
    So basically im just looking for any advice/support about taking this pill, i dont mean how to take it, i think ive got that already but I mean how to keep healthy on the pill avoid blood clots and stuff.
    Also any stories from personal experience you may have. I know everyone is different but ive got myself so freaked out today i could just do with hearing some of your opinions!
    Thanks for reading (if you did!!)
    Ice-Princess

  • I was on the pill on and off for about 12 years, never had any problems, well, my total drop in my interest for sex was probably due to that, but it came back when I went off the pill for good last year.

    There's risks to everything we do, try not to read too much about it. The internet is good and bad for this.

    If you start noticing anything too crazy, go back to the Dr and switch brands. Sometimes it is trial and error finding something that agrees with your body.

    Welcome to the forum!

    Comment


    • I have been on the pill.I stopped taking it due to stomach aches and on occasions I was getting dizzy.it affects others differently,but typically its a good medication to be on to balance things out down there,and just for safe sex.

      Welcome to the forum sweetheart!

      Comment


      • Thanks for the welcome girlies! i know i read too much into everything im a slight hyperchondriac (sp!?) i just know every slight twinge in my arms or legs from now on im going to be like AAAAAAA!!!!
        Ice-princess:-)

        Comment


        • Originally posted by ice-princess View Post
          Thanks for the welcome girlies! i know i read too much into everything im a slight hyperchondriac (sp!?) i just know every slight twinge in my arms or legs from now on im going to be like AAAAAAA!!!!
          Ice-princess:-)
          Haha,well I was bit worried myself,but its really nothing.It just depends on the type of BC you are on,you how your body responds to it.If you doctor put you on that kind,chances are you'll be just fine.The only thing I've noticed that it does to many woman is weight gain,it can give you a mean appetite,but just watch the scale from time to time,excercise is need be,and your set to go.

          Comment

          or

          Womens Health orange logoGet The Newsletter

          Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

          Latest Activity On Our Forums

          Collapse

          Latest Topics On Our Forums

          Collapse

          Working...
          X